I get 120 lortabs a month says take one ever 4 to six hours i ran out and wonder if i can get them filled 6 days eairly
17 Jul 2012
Some pharmacies will fill them 3-4 days early, but will stop doing even that if they see you're doing that every month. If you're truly taking more than prescribed due to pain, and not for the effects, then I would suggest you talk to your dr at your next appt, or make an earlier one, and discuss a longer acting pain medicine along with the lortabs for breakthrough pain. Your body can become accustomed to a certain dosage of medication after you've been on it a while and you may need a higher dose or a different medication altogether. But the above poster is right. Consistently running out of your medication early will give appearance of abuse whether that's the case or not. Best of luck to you!
17 Jul 2012
You can ask your Dr. It will depend too, on what doseage you take. If you take 7.5mg or 10mg, you may be getting too much acetaminophen. 120 pills would be a 30 day supply taking them every six hours. Since you are following the every 4 hours and running out early, you need to talk to the Dr and ask about increasing the quantity because a 30 day supply at every 4 hours is 180 pills. If he is ok with you always taking them every four hours, he may go ahead and refill or he may change the quantity to give you a 30 day supply.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
along with a time released morphine capsule (Amirix). I was on the Lortab for 2 years when it started not working for me anymore. My doc added the ...
4 answers • 26 Sep 2009
Anyone know the law regarding klonopin refills... the pharmacy is no help! I go to my doctor every 6
... months and get all my prescriptions refilled. I get six scripts for several meds including klonopin for 6 refills. The pharmacy keeps knocking ...
4 answers • 26 Sep 2010
8 answers • 11 May 2011
... holidays. The pharmacy gave me 3 pills but now I have been without any for 4 days. I am crying and feeling terrible. This has ruined my Christmas ...
1 answer • 28 Dec 2013